# SDR AALA20011704

- Difficulty date: August 27, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AB51
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT IN AFT CABIN AND STAIRWELL AREA INOPERATIVE.  REPLACED EMERGENCY EXIT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
